New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cyn555
Regular Member


Date Joined Aug 2008
Total Posts : 309
   Posted 1/5/2009 5:50 PM (GMT -6)   
is easy bruising a side effect of asacol??
 
- 23 year old female, Gatineau, Quebec
 -diagnosed with UC june 2007 panacolitis
- Asacol (6 daily)800mg
- Salofalk (1 at bedtime) 1000mg


quincy
Elite Member


Date Joined May 2003
Total Posts : 30699
   Posted 1/5/2009 11:38 PM (GMT -6)   
It's definitely possible. I have bruised easily (inherited skin type), but I do think salicylates can exacerbate if one is more prone.

Interestingly, I can touch my arm into something...a bruise. I fell on the stairs and popped my shoulder out and then it went back in itself all in the same motion...not one bruise...

Go figure.

q
*Heather* Status..Asacol  (3 twice daily); flaring since Dec 22, tapered every 2nd nite (Jan 3)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~vitamins/minerals/supplements 
~Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate).... @ bedtime
~various digestive enzymes as needed
~Ranitidine (reflux);  Effexor XR 75mg(depression);  Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 3:04 PM (GMT -6)
There are a total of 2,983,708 posts in 327,142 threads.
View Active Threads


Who's Online
This forum has 161938 registered members. Please welcome our newest member, PixiPixel.
404 Guest(s), 10 Registered Member(s) are currently online.  Details
SergeFL, ezhoe, mattamx, Sr Sailor, compiler, astroman, Garion, Jerry_Delaware, gerdy, Tall Allen